# SDR DALA2018031401677

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RT WHEEL WELL DOOR JAMB INTERNAL SKIN STA Y=47 AT NLG.  REPAIRED PER REV ETI-90-18-013 REV 4 AND ER/A 566722-14 REV ORIGINAL.
